# SDR SABA9600023

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A77
- Condition: Ruptured
- Location: Right
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5182 - JUST AFTER T/O WHILE RETRACTING THE L/G THE A/C LOST PRESS ON LT HYD PUMP THE CAPT CALLED ATC AND REQUESTED TO RETURN TO CLT FOR LANDING.  THE A/C THEN LOST PRESS ON RT HYD PUMP.  THE CAPT DECLARED AN EMERGENCY AND REQUESTED TO LAND ON THE LONGEST RUNWAY.  WHEN THE L/G WAS SELECTED DOWN THE N/G CAME DOWN AND LOCKED THE MAIN GEAR LIGHTS STAYED RED.  THE CAPT SELECTED EMERG GEAR DOWN AND THE MAINS LOCKED W/O HAVING TO BE PUMPED.  THE FLAPS CAME DOWN NORM WHEN SELECTED TO 10 DEGREES.  UPON LANDING NO NOSE STEERING WAS AVAILABLE, BUT BRAKING ACTION WAS NORM.  THE A/C WAS T/S AND A RUPTURED RT HYD PUMP OUTPUT LINE.  THE LINE WAS REPLACED, THE HYD SYS SERVICED AND BLEED, AND THE A/C RETURNED TO SERV.
